Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 27, 2009, 7:19 PM CDT for Potter County, Randall County, Texas. It was in force for 116 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2009, 7:19 PM CDT (00:19 UTC)
- Expired
- Jun 27, 2009, 9:15 PM CDT
- In force
- 116 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 14 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 7:19 PM CDT | FLASH FLOOD | 2 Sw Amarillo, TX | WATER UP TO CAR DOORS AT WASHINGTON AND 27TH STREET. |
| Jun 27, 7:19 PM CDT | FLASH FLOOD | 9 Sw Amarillo, TX | 42ND BLOCK OF CROCKETT UNDER WATER |
| Jun 27, 7:30 PM CDT | FLASH FLOOD | 2 Sw Amarillo, TX | NORTHBOUND GEORGIA STREET NOT PASSABLE DUE TO HIGH WATER |
| Jun 27, 7:30 PM CDT | FLASH FLOOD | Amarillo, TX | STALLED VEHICLES AT 6TH AND BOWIE |
| Jun 27, 7:32 PM CDT | FLASH FLOOD | 1 Sw Amarillo, TX | STALLED VEHICLES AT EVERY INTERSECTION FROM GEORGIA AND INTERSTATE 40 TO GEORGIA AND HAWTHORNE |
| Jun 27, 7:37 PM CDT | FLASH FLOOD | 2 Ssw Amarillo, TX | PHOTO SHOWS RIVER OF WATER A FEW FEET DEEP FLOWING DOWN INTERSTATE 27 AT THE LOW AREAS BETWEEN WASHINGTON AND 34TH STREET BRIDGES |
| Jun 27, 7:40 PM CDT | FLASH FLOOD | 3 Nw Amarillo, TX | RAPIDLY FLOWING WATER 3 FEET DEEP FLOWING ALONG GEORGIA STREET FROM 10TH STREET NORTH THROUGH MCMASTERS. MAJOR FLOODING IN THE SAN JACINTO PARK AREA. |
| Jun 27, 7:42 PM CDT | FLASH FLOOD | 1 Sw Amarillo, TX | REPORT OF ROAD CAVING IN AT INTERSTATE 40 AND WASHINGTON STREET |
| Jun 27, 7:45 PM CDT | FLASH FLOOD | Amarillo, TX | SEVERAL HIGH WATER RESCUES ONGOING NEAR DOWNTOWN AMARILLO |
| Jun 27, 7:48 PM CDT | FLASH FLOOD | 3 Sw Amarillo, TX | FLOODING CONTINUES ON GEORGIA. WATER ACROSS ENTIRE ROADWAY AND IS IMPASSIBLE. |
| Jun 27, 8:20 PM CDT | FLASH FLOOD | 2 Nw Amarillo, TX | ROAD PAVEMENT BUCKLED AT SW 3RD AND HAYDEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2575 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KAMA 280019 FFWAMA TXC375-381-280215- /O.NEW.KAMA.FF.W.0003.090628T0019Z-090628T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 719 PM CDT SAT JUN 27 2009 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL POTTER COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF AMARILLO... NORTH CENTRAL RANDALL COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 915 PM CDT * AT 718 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE CITY OF AMARILLO. THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 111 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 3536 10201 3535 10167 3502 10167 3503 10198 $$ KIMBLE
2 follow-up statements
000 WGUS74 KAMA 280045 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 745 PM CDT SAT JUN 27 2009 TXC375-381-280215- /O.CON.KAMA.FF.W.0003.000000T0000Z-090628T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 745 PM CDT SAT JUN 27 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH CENTRAL RANDALL AND SOUTH CENTRAL POTTER COUNTIES... AT 740 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. THERE HAVE BEEN SEVERAL REPORTS OF MAJOR FLOODING ON GEORGIA...WASHINGTON...BELL...COULTER...INTERSTATE 40 AND SEVERAL RESIDENTIAL STREETS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 111 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 3536 10201 3535 10167 3502 10167 3503 10198 $$ LG
000 WGUS74 KAMA 280146 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 846 PM CDT SAT JUN 27 2009 TXC375-381-280215- /O.CON.KAMA.FF.W.0003.000000T0000Z-090628T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 846 PM CDT SAT JUN 27 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTH CENTRAL RANDALL AND SOUTH CENTRAL POTTER COUNTIES... AT 843 PM CDT...THE LOCAL EMERGENCY MANAGEMENT REPORTED THAT WATER ACROSS AMARILLO WAS DRAINING AND STALLED VEHICLES WERE BEING MOVED. MORE LIGHT TO MODERATE RAIN WAS FALLING ACROSS SOUTHERN POTTER AND NORTHERN RANDALL COUNTIES AND SOME FLOODING MAY STILL REMAIN. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3536 10201 3535 10167 3502 10167 3503 10198 $$ LG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:52 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 27, 6:52 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 652 PM CDT SAT JUN 27 2009 .AVIATION... A FRONTAL BOUNDARY AND SEVERAL OUTFLOW BOUNDARIES WILL RESULT IN TS AND GUSTY WINDS NEAR KAMA THROUGH THE EVENING HOURS. PERIODS OF RAIN WILL BRING DOWN VISIBILITIES AT TIMES THROUGH MIDNIGHT. WILL KEEP THE MENTION OF CB IN ALL SITES. WYNNE && .PREV DISCUSSION... /ISSUED 437 PM CDT SAT JUN 27 2009/ UPDATE... UPDATED THE FORECAST TO MENTION HEAVY RAIN FOR ALL OF TONIGHT. WE ARE RECEIEVING REPORTS OF HEAVY RAIN ALREADY AND THE STORMS ARE MOVING VERY SLOWLY. PREV DISCUSSION... /ISSUED 353 PM CDT SAT JUN 27 2009/ DISCUSSION... FRONTAL BOUNDARY MOVING SLOWLY SOUTH ACROSS THE EXTREME SOUTHERN TEXAS PANHANDLE. CONVECTION INITIATING ALONG THE CONVERGENT BOUNDARY PRODUCING A FEW STRONG STORMS SO FAR. THE SEVERE POTENTIAL LOOKS MARGINAL. TEMPS IN THE UPPER 90S TO LOW 100S NEAR THE FRONT HAVE CREATED A 35 TO 40 DEGREE DEW POINT SPREAD...WHICH WOULD FAVOR A FEW STRONG WIND GUSTS...BUT THE PULSE NATURE OF THE STORMS WILL MAKE IT DIFFICULT TO GENERATE HAIL. STILL...GIVEN THE AMOUNT OF INSTABILITY AND MOISTURE PRESENT...CAN NOT RULE OUT AN ISOLATED HAILER...BUT THINKING THE MAIN SEVERE THREAT WOULD BE WINDS AND POSSIBLY SLOW MOVING HEAVY RAINERS. THERE IS SOME CONCERN THAT THE SOUTHERN TEXAS PANHANDLE WILL BE IN THE FAVORED AREA FOR RAIN THROUGH SUNDAY. BUFKIT SOUNDINGS ACROSS THIS AREA STILL SUGGEST THE PRECIP WATER VALUES WILL RISE NEAR 1.8 INCHES SUNDAY MORNING...SO ISOLATED FLOODING MAY BECOME AN ISSUE AS WELL. CLOUD COVER AND UPSLOPE FLOW PERSISTS THROUGH SUNDAY WHICH WILL KEEP TEMPS COOLER THAN NORMAL. MAY EVEN SEE HIGH TEMPS STALL IN THE UPPER 70S IN A FEW LOCATIONS. UPPER FLOW BECOMES WESTERLY THOUGH MONDAY AFTERNOON AND MODELS WANT TO KEEP THE VORT MAXIMAS FLOWING ACROSS THE CENTRAL TO SOUTHERN TEXAS PANHANDLE. THUS...HAVE FOCUSED POPS ACROSS THE SOUTH...THEN TRANSITION MORE TO THE WEST BY MONDAY AFTERNOON AS THE NORTHWEST UPPER FLOW COMPONENT BECOMES MORE PREVALENT. TEMPS SHOULD WARM TO SEASONABLE NORMS ON MONDAY AND GENERALLY STAY AROUND NORMAL THROUGH THE REMAINDER OF THE WEEK. FELT THE MEX WAS RUNNING A BIT ON THE WARM SIDE. MANY PANHANDLE LOCATION WEST OF THE CAPROCK STRUGGLED TO REACH THE MID MID TO UPPER 90S WHEN THE UPPER HIGH WAS SITTING RIGHT OVER THE AREA. SO WITH NW FLOW AND COOLER AIR ALOFT ALONG WITH MOIST SURFACE AIR IN PLACE...THINKING HIGHS WILL GENERALLY FALL IN THE LOW TO MID 90S WHICH SEEMED TO FALL CLOSER TO THE MEN THAN THE MEX. LL WINDS RETURN TO THE SOUTHEAST BY MONDAY AFTERNOON AND LINGER A FEW DEGREES EITHER SIDE OF SOUTH THROUGH THE WEEK. THIS WILL KEEP MOIST AIR IN PLACE AND PROVIDE PLENTY OF OPPORTUNITIES FOR AFTERNOON MOUNTAIN BASED THUNDERSTORMS TO DRIFT INTO THE PANHANDLES WITHIN THE NW FLOW ALOFT. FELT SLIGHT CHANCE POPS WERE WARRANTED THROUGH THE END OF THE WEEK DURING THE 00Z TO 12Z TIME PERIOD. THE ONLY POTENTIAL CAVEAT WILL BE ON WEDNESDAY AFTERNOON WHEN MODELS SUGGEST THE FLOW WILL WEAKEN AS THE UPPER HIGH SHIFTS SLIGHTLY TO THE EAST. THIS COULD PREVENT PRECIP CHANCES FOR MOST OF THE PANHANDLES...SO KEPT SLIGHT CHANCE POPS FOCUSED JUST ON THE NORTH FOR NOW. FIRE WEATHER... FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH NEXT WEEK. COOLER AIR WILL REMAIN OVER THE PANHANDLES THROUGH SUNDAY ALONG WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. MOIST AIR WILL THEN LINGER OVER THE PANHANDLES THROUGH THE REST OF THE WEEK KEEPING MINIMUM RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 21/15
Hazardous weather outlook, Jun 27, 1:00 PM CDT, 6 hours 19 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT SAT JUN 27 2009 OKZ001>003-TXZ001>020-281100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT SAT JUN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS ALL SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS MAY BECOME STRONG TO MARGINALLY SEVERE ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE NORTHEAST TEXAS PANHANDLE. THE MAIN THREATS WILL BE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY THROUGH MONDAY NIGHT. TUESDAY THROUGH THURSDAY... THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE NIGHTTIME PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. NUNEZ
In the hours before
Special weather statement, Jun 27, 6:11 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 611 PM CDT SAT JUN 27 2009 TXZ017-272345- RANDALL TX- 611 PM CDT SAT JUN 27 2009 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR RANDALL COUNTY. AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A THUNDERSTORM OVER LAKE TANGLEWOOD...MOVING NORTH AT 5 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. KIMBLE
Special weather statement, Jun 27, 6:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 653 PM CDT SAT JUN 27 2009 TXZ012-017-280100- POTTER TX-RANDALL TX- 653 PM CDT SAT JUN 27 2009 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR RANDALL AND POTTER COUNTIES. AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AMARILLO...MOVING NORTH AT 5 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LG
Local storm report, Jun 27, 7:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
712 PM CDT SAT JUN 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 5 SSE AMARILLO 35.14N 101.79W
06/27/2009 RANDALL TX EMERGENCY MNGR
FOUR POWER POLES DOWN AT OSAGE AND 58TH
&&
EVENT NUMBER AMA01641
CKLocal storm report, Jun 27, 7:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
713 PM CDT SAT JUN 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND GST 3 WNW AMARILLO 35.22N 101.87W
06/27/2009 M59 MPH POTTER TX BROADCAST MEDIA
AACAL
&&
EVENT NUMBER AMA01643
CKLocal storm report, Jun 27, 7:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
714 PM CDT SAT JUN 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND GST 3 NW AMARILLO 35.23N 101.86W
06/27/2009 M61 MPH POTTER TX BROADCAST MEDIA
CARVER ELEMENTARY
&&
EVENT NUMBER AMA01645
CKLocal storm report, Jun 27, 7:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT SAT JUN 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND GST 3 NW AMARILLO 35.23N 101.86W
06/27/2009 M68 MPH POTTER TX BROADCAST MEDIA
CARVER ELEMENTARY
&&
EVENT NUMBER AMA01646
CKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:11 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 57 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.